MAUDE Adverse Event Report: CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX RADIANZ; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number R51008004L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, an 8mm 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon was used.However, when the doctor attached the indeflator device and applied negative pressure, air was aspirated out from somewhere.The physician tried attaching a three-way stopcock and it was properly connected to the indeflator, but s/he could still hear a hissing sound of air being aspirated in from somewhere.The malfunction was noted to have occurred during inflation.The procedure was completed with a same size non-cordis balloon catheter.There was no reported injury to the patient.The product was stored properly according to the instructions for use.There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or any of the sterile packaging components.There are no kinks or other damages noted prior to inserting the device into the patient.The intended procedure was from the radial artery to the iliac.The lesion had mild calcification with mild vessel tortuosity.The lesion was noted to have an 80% stenosis.The device was not being used to treat a chronic total occlusion (cto).The same inflation device was used with other devices during the procedure.There was no resistance/ friction while inserting the balloon through the rotating hemostatic valve.There was no resistance/ friction while inserting the balloon catheter through the guide catheter.There was no difficulty advancing the balloon catheter through the vessel.There was no difficulty crossing the lesion.The catheter was never in an acute bend and was not kinked during use.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This event no longer meets the definition of a malfunction that requires submission of a regulatory report.No additional reports will be forthcoming.This case is no longer considered reportable.Malfunction code of balloon-leakage no longer applies.
 
Event or Problem Description
As reported, an 8mm 4cm saberx radianz percutaneous transluminal angioplasty (pta) balloon was used.However, when the doctor attached the indeflator device and applied negative pressure, air was aspirated out from somewhere.The product evaluation confirmed the luer hub was cracked.The physician tried attaching a three-way stopcock and it was properly connected to the indeflator, but s/he could still hear a hissing sound of air being aspirated in from somewhere.The malfunction was noted to have occurred during inflation.The procedure was completed with a same size non-cordis balloon catheter.There was no reported injury to the patient.The product was stored properly according to the instructions for use.There was no difficulty removing the product from the hoop, removing the protective balloon cover, stylet, or any of the sterile packaging components.There are no kinks or other damages noted prior to inserting the device into the patient.The intended procedure was from the radial artery to the iliac.The lesion had mild calcification with mild vessel tortuosity.The lesion was noted to have an 80% stenosis.The device was not being used to treat a chronic total occlusion (cto).The same inflation device was used with other devices during the procedure.There was no resistance/ friction while inserting the balloon through the rotating hemostatic valve.There was no resistance/ friction while inserting the balloon catheter through the guide catheter.There was no difficulty advancing the balloon catheter through the vessel.There was no difficulty crossing the lesion.The catheter was never in an acute bend and was not kinked during use.The device will be returned for evaluation.

Brand Name
SABERX RADIANZ
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 
7863138372
MDR Report Key20029784
Report Number3007635982-2024-00207
Device Sequence Number8600706
Product Code LIT
UDI-Device Identifier20705032081471
UDI-Public(01)20705032081471(17)270131(10)82303893
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberR51008004L
Device Lot Number82303893
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/11/2024
Date Device Manufactured02/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown